# SDR QXEA200700319

- Difficulty date: March 3, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 20,874 hours, 30,136 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Control Unit
- Part number: 30005000056
- Part serial: 28075
- Condition: Malfunctioned
- Location: Autofeather Sys
- Part time: 4,288 hours, 6,280 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2092 -  AUTO FEATHER FAILED TO ARM DURING DAILY TEST.  MAINTENANCE REPLACED A/F SELECT SWITCH NO HELP.  REPLACED NR 1 AND NR 2 TSCU'S BOTH REPLACED IAW P&W 123 MM 72-01-10 PAGE 240-424, PARAGRAPH 7A AND B.  ALL CHECK ARE GOOD.  PERFORMED THE AUTO FEATHER/POWER UP TRIM TEST 21 TIMES, ALL WORKED IAW TASK CARD 9720018, P/N 30005-0000-49, S/N 3461, TSR 675.04.  AIRCRAFT RETURNED TO SERVICE.
